# SDR DALA2023071705774

- Difficulty date: July 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 11,795 hours, 1,418 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3406 - DIV - INTO MSP DUE TO 3R LAV LEAKING INTO CABIN AND CREW REST. CORRECTIVE ACTION: REPLACED TOILET ASSEMBLY. (2866371)
